MAUDE Adverse Event Report: MEDTRONIC DOMINICANA REBAR; CATHETER, CONTINUOUS FLUSH

MEDTRONIC DOMINICANA REBAR; CATHETER, CONTINUOUS FLUSH
Model Number 105-5081-153
Medical Device Problem Codes Retraction Problem (1536); Deformation Due to Compressive Stress (2889); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the doctor complained the device was very sticky and hard to push up prior to first deployment with the device.It was determined the device was oversized for the aneurysm.The doctor tried to recapture the device however was unable to fully recapture the device into the rebar 18.The rebar 18 and device were removed from the patient.On the sterile field the doctor tried to pull the device back into the rebar 18 again and we visually saw the rebar accordion on itself.The doctor for their own knowledge opened a headway 21 and the device still couldn¿t be pushed through the headway 21.Additional information received reported the device got ¿stuck¿ in the rebar during retraction.The doctor opened the artisse and when decided to use another size, he was resheating the device in the rebar.It was at that point he felt it got stuck.When he felt he could not resheat completely, he decided to pull back the entire system, rebar and artisse (inside).On the table, outside the patient, we saw the accordion effect at the distal part of the rebar.New device and new rebar were chosen and all went fluent.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3.Product analysis: equipment used: vis (m-78210), 203cm ruler (m-83361) as found condition: the artisse device, a rebar-18 catheter, and a (microvention) headway 21 catheter were returned within a shipping box and a tyvek bio-pouch.Visual inspection/damage location details: the artisse device was returned within the headway 21 catheter.The artisse pusher was found extending out from within the headway 21 catheter hub for ~56.7cm.The headway 21 catheter hub appears to be in good condition.The headway 21 catheter body was found kinked at ~2.0cm from the catheter distal tip.The headway 21 catheter distal tip appears to be in good condition.The artisse implant aperture braids were found bent and broken.No damage was found with the rebar-18 catheter hub.The rebar-18 catheter body was found kinked at ~36.3cm from the catheter distal tip.The rebar-18 catheter distal tip was found damaged.Testing/analysis: the artisse device was pushed out from within the headway 21 catheter without issue.The artisse device was backloaded into the rebar-18 catheter distal tip for resheathing testing.During resheathing, the artisse implant was observed to be hooking and catching on the rebar-18 catheter distal tip causing the distal ~14.5cm of the rebar-18 catheter to become wavy.The artisse device could not be resheathed within the rebar-18 catheter.An in-house 0.021¿ mandrel was inserted through the rebar-18 catheter and headway 21 catheter without issue.Conclusion: based on the device analysis and reported information, the customer¿s ¿failure to resheath¿ and ¿resistance during retrieval¿ reports were confirmed.It is likely that the damage found with the returned artisse implant braids contributed to the difficult resheathing, subsequently damaging the rebar-18 catheter distal tip.However, the cause of the implant braid damage could not be determined.H6.Coding updated based on analysis findings.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported site has completed the device identification crf reporting artisse intrasaccular device isf-060-040 (b702305) was not implanted due to ' instructions for use (ifu) sizing not adequate'.Site reported "a lack of clear guidelines for use of biaxial access system was used instead of triaxial¿."used biaxial instead of triaxial access.Ifu is inconsistent, stating to use "standard technique" and "triaxial system".
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that rebar momentarily collapsed.The rebar "zig-zagged", but was still able to be used to retrieve the artisse.It was also alleged that there was unclear ifu language for access.The site had used biaxial instead of triaxial access.However, the ifu was inconsistent, stating to use "standard technique" and "triaxial system" even though biaxial was standard technique at their site.
 
Event or Problem Description
Information received reported that the patient was undergoing surgery for treatment of a saccular, left side aneurysm at the mca bifurcation with a max diameter of 4.9 mm and a 2.7 mm neck diameter.Dual antiplatelet treatment (dapt) was administered.One detachment attempt was made on the replacement artisse implant device.After detachment, the placement of the device was satisfactory and the device had adequate conformability to the shape of the treated aneurysm.
 
Additional Manufacturer Narrative
B5 updated h3 analysis results were provided previously h6 code added to reflect previously reported allegation medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
REBAR
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22120472
Report Number9612501-2025-01405
Device Sequence Number6950755
Product Code KRA
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K093750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2026
Device Model Number105-5081-153
Device Catalogue Number105-5081-153
Device Lot Number0228726721
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer07/02/2025
08/12/2025
10/10/2025
Not provided
06/10/2026
Initial Report FDA Received Date05/31/2025
Supplement Report FDA Received Date07/10/2025
09/05/2025
11/07/2025
05/13/2026
07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale
Patient Weight104 KG